Articles citing this article

The Citing articles tool gives a list of articles citing the current article.
The citing articles come from EDP Sciences database, as well as other publishers participating in CrossRef Cited-by Linking Program. You can set up your personal account to receive an email alert each time this article is cited by a new article (see the menu on the right-hand side of the abstract page).

Cited article:

This article has been cited by the following article(s):

The existence of seven solutions for a superlinear elliptic boundary value problem without symmetries

Guanggang Liu and Shaoyun Shi
Complex Variables and Elliptic Equations 62 (2) 184 (2017)
DOI: 10.1080/17476933.2016.1212852
See this article

Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3, 379-391, and a comment on the generalized Ambrosetti-Rabinowitz condition

Dimitri Mugnai
Nonlinear Differential Equations and Applications NoDEA 19 (3) 299 (2012)
DOI: 10.1007/s00030-011-0129-y
See this article